Posted by: SH | 2008/08/29


I was diagnosed with Arrhythmia in 2004 and at the beginning of this year at a General Check-up, my ECG was normal. I was not taking any medication, as none of the tablets seemed to agree with me. At the same time, blood tests showed i had a Thyroid problem, and i was put onto Eltroxin. In July I had an op and since then I have been having terrible palpitations at night, to the extent that they actually wake me up and make me feel quite ill. Can the Eltroxin be causing this, or is it some after effect of the op. I have palpitations during the day, but not as bad. I have stopped gymming, and only walk, as they are exhausting me. Should i go back to see my specialist, or are they being caused by the tablets or the effects of the op.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting

I recommend that you consult your specialist and that your thyroid levels are tested, as well as the Eltroxin levels. This will exclude any other pathological reasons.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2008/08/30

Sh, from my experience I can tell you that your dosage Elltroxin is maybe to high. It is possible that your thyroid is working better now and that it has nothing to do with op you had.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.